# SDR REXA2015042900453

- Difficulty date: April 29, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 30,895 hours, 28,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS NO MX WRITE UP FOR THIS, BUT MX COMMENTS REGARDING A DELAYED FLIGHT ON 4/29, NR 3906, INDICATE THE FLIGHT ATTENDANT EMER FLASHLIGHT WAS NOT WORKING & THAT THE BATTERY WAS REPLACED.
